# SDR DALA2019071804289

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 43,573 hours, 22,381 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER TO EMER EXIT HANDLE LOOSE AT LEFT WING EXIT / WINDOW. SECURED LT OVERWING EMERGENCY EXIT COVER HATCH IAW AMM 52- 21.
